# SDR WX0A2016052373157

- Difficulty date: May 17, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 55,572 hours, 36,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH CRACKS IN SUPPORT FRAME AT STATION 1437 LT, LONGERON L7 - L2.
